# SDR DALA2019112706965

- Difficulty date: November 26, 2019
- Submitted: December 1, 2019
- Operation: Air carrier
- Aircraft: N302DQ
- Make and model: Boeing 737732
- Aircraft serial: 29648
- Aircraft time: 34,502 hours, 14,976 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1377182) DURING INSPECTION FOUND CRACK IN CENTER WING REAR SPAR VAPOR WEB ON RBL 40.00. REPAIRED CRACK REF B737 SRM 57-10-10 REPAIR 4.
